# SDR 2013FA0000123

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N502DG
- Aircraft time: 2 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Switch
- Condition: Misinstalled
- Location: Battery Selector
- Part time: 2 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BATTERY SELECTOR SWITCH INSTALLED UPSIDE DOWN FROM FACTORY.  THIS WAS ALSO DISCOVERED ON THREE OTHER ACFT.  DGFLUG  DG1000S SERIAL: 100200
